Synchronization of singular Markovian jumping complex networks with additive time-varying delays via pinning control

R. Rakkiyappan, B. Kaviarasan, Fathalla A. Rihan, S. Lakshmanan

Research output: Contribution to journalArticlepeer-review

38 Citations (Scopus)

Abstract

This study examines the problem of synchronization for singular complex dynamical networks with Markovian jumping parameters and two additive time-varying delay components. The complex networks consist of m modes which switch from one mode to another according to a Markovian chain with known transition probability. Pinning control strategies are designed to make the singular complex networks synchronized. Based on the appropriate Lyapunov-Krasovskii functional, introducing some free weighting matrices and using convexity of matrix functions, a novel synchronization criterion is derived. The proposed sufficient conditions are established in the form of linear matrix inequalities. Finally, a numerical example is presented to illustrate the effectiveness of the obtained results.

Original languageEnglish
Pages (from-to)3178-3195
Number of pages18
JournalJournal of the Franklin Institute
Volume352
Issue number8
DOIs
Publication statusPublished - Aug 1 2015

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Synchronization of singular Markovian jumping complex networks with additive time-varying delays via pinning control'. Together they form a unique fingerprint.

Cite this